# SDR FDEA201910032431

- Difficulty date: October 3, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 74,031 hours, 17,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0501
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"EMG BAT 1 LO" DURING PREFLIGHT.  REPLACED THE EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-51-01-4.  OPS CHECKED GOOD.
